# SDR CALA2015052700454

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 38,531 hours, 11,332 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FL 360 RT ENG VIB WENT INTO AMBER BAND TWICE, MAX 2.7.  FOLLOWED QRH, PROBLEM DID NOT RETURN DURING DIVERSION REF FIM 71-05-00-815-808-ROO.  INSPECTED MAG CHIP DETECTORS & OIL FILTERS.  FOUND TO BE CLEAN. RAN ENG, OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE. SEE LOG PAGE 8114668 FOR VIBRATION SURVEY.
